# SDR AALA990660

- Difficulty date: May 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N307AA
- Make and model: Boeing 767223
- Aircraft serial: 22313
- System (JASC): 2330 · Entertainment System
- Part: Isvm
- Part number: 6116730001
- Condition: Shorted
- Location: Seat 4h
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PHX - FLT 199 - EN ROUTE JFK-LAX - DURING CRUISE, THE PASSENGER VIDEO UNIT AT SEAT 4H STARTED SMOKING.  FLIGHT AIR INTERRUPTED AND LANDED PHX WITHOUT FURTHER INCIDENT.  PASSENGER SEAT ROW WAS PLACARDED AND THE FLIGHT REDEPARTED.  OVERNIGHT MAINTENANCE LAX DISCOVERED A DOOR THE UNIT WAS TAMPERED WITH CAUSING IT TO SHORT OUT.  MAINTENANCE REPLACED INDIVIDUAL SEAT VIDEO MONITOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
